# SDR 04FDEA02060

- Difficulty date: July 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 30,890 hours, 25,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE FLOORBOARD SUPPORT CROSS MEMBER HAS EXFOLIATION CORROSION AT FRAME 60.  CUT DAMAGED SECTION IAW A310-200 SRM 53-10-15, VERIFIED MAT'L TO FAB, FABBED REPAIR ANGLE AND FILLER, LOCATED, DRILLED DEBURRED AND COUNTERSUNK IAW A310 SRM 51-40-44.  TREATED, PRIMED AND TOP COATED IAW A310 SRM 51-23-22.  INSTALLED REPAIR ANGLE IAW SRM 53-10-15.
